Bluelight

Thread: Opiate withdrawal

Results 1 to 10 of 10
  1. Collapse Details
    Opiate withdrawal 
    #1
    Hi I hope that I have posted in the right place I'm looking for some advice.

    I got bored about a month ago and started messing with opiate painkillers (Dihydrocodeine) again after being clean off them for a year. I was careful to only take them once per week to avoid addiction but my tolerance rockets very quicky so on my weekly binge, I am currently needing to take 1200mg that's 20 60mg pills to feel a buzz. My last dose was on Friday night and since then I haven't felt any bad feelings but today, my legs and joints all ache, like I have arthritis with slight stomach cramps/diarrhea. Does this sound like minor withdrawals and Can you still get addicted by taking 1200mg once per week? As I feel pretty shitty.

    Thanks for reading
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Moderator
    Sober Living
    cj's Avatar
    Join Date
    Nov 2008
    Location
    On a sinking boat
    Posts
    8,555
    Once you've been physically addicted its easier to get readdicted in the future. I would say your having minor withdrawal
    Reply With Quote
     

  3. Collapse Details
     
    #3
    That is easily enough to start Wding, but real withdrawals which I am familiar with as an recreational oxy user start as soon as 4-6 hours after your last dose. So, even though you took a large quantity, it wasnt enough over a long enough period of time to get into your system or alter your brain chemistry where you become physically dependent.

    So, that is minor withdraw, I would def start using less and take breaks in between to lessen wd symptomsn.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Thank you both for the replies, the way that I feel now I don't think that I could handle REAL withdrawals. Defo psychologically addicted though as I can't stop thinking about my recreational Friday. Really going to have to stop this shit.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Hey Owl,

    I myself am on day 9 from CT Opiate withdrawals.

    Yes it's better to cut back and then quit sooner rather than later.

    It will be much easier for you.

    If you need anything I'm here for you, you can do this!!!
    Hugs,
    Ashley.
    Quote Originally Posted by OwlEyed87 View Post
    Thank you both for the replies, the way that I feel now I don't think that I could handle REAL withdrawals. Defo psychologically addicted though as I can't stop thinking about my recreational Friday. Really going to have to stop this shit.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Hi Ashley, thanks and I hope that your habit wasn't too bad.. I read hot baths are good for WD's. Yes it's a pretty bad habit to have, why can't I get kicks from going to the gym or something haha. What are CT opiates? I'm in the UK so I am not familiar with them. I suppose they are all basically the same but we dont get OXY or shit here, Dihydrocodeine are really the only opiates that get prescribed here
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Moderator
    Sober Living
    cj's Avatar
    Join Date
    Nov 2008
    Location
    On a sinking boat
    Posts
    8,555
    CT=cold turkey. Withdrawal without any comfort meds basically
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Hi Owl,

    Fortunately I have no addiction to deal with, just the physical dependency. I am a chronic pain patient, Degenerative Disc Disease and a cervical fusion. I only quit my prescribed meds because I was sick of all the hoops I had to go through to stay on my Long term opiate therapy program.

    Thanks for the well wishes. I am day 9 now and feeling pretty good, how are you today?

    your friend Ash.

    Quote Originally Posted by OwlEyed87 View Post
    Hi Ashley, thanks and I hope that your habit wasn't too bad.. I read hot baths are good for WD's. Yes it's a pretty bad habit to have, why can't I get kicks from going to the gym or something haha. What are CT opiates? I'm in the UK so I am not familiar with them. I suppose they are all basically the same but we dont get OXY or shit here, Dihydrocodeine are really the only opiates that get prescribed here
    Reply With Quote
     

  9. Collapse Details
     
    #9
    Apologies Ashley, I didn't mean habit in a bad way.. I meant the addictive nature of opiates in general.

    Most of the physical symptoms have gone now but the depression remains, hopefully just another fews days.
    Reply With Quote
     

  10. Collapse Details
     
    #10
    Oh no please don't feel like you have to apologize Owl, I know what you mean. That's EXACTLY how things went when I quit.

    Physical sx were gone after a week. By day 9 or 10 the depression started lifting, didn't feel so hopeless,I had a lot of crying jags that come from no where!! Oh dear how embarassing...Lol!!

    Don't worry Owl you are right at the turning point now, hang in there my friend, you are doing an AMAZING job. and I love reading your updates.

    Hugs, your friend,
    Ash.
    Here for you anytime too.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •